# SDR UIEA2016083100727

- Difficulty date: August 28, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 79,399 hours, 22,423 cycles
- System (JASC): 2700 · Flight Control System
- Part: Ring Gear
- Part number: 256T32504113T129
- Part serial: 032176519387
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 ROTARY ACTUATOR HAS CORROSION ON FIXED RING GEAR, NRI 3334.  NR 5 REACTION RING HAS CORROSION ON SPLINES, NRI 3333.  R & R NR 5 ROTARY ACTUATOR UP TO STEP 3F IAW EO 6727A007 PT1, NRI 3334.  R & R NR 5 REACTION RING IAW EO 6717A007.
